Alert archive / California / Gale Warnings in 2009

Gale Warning 76, NWS Eureka, CA

October 1, 2009

NWS Eureka, CA issued this gale warning at Oct 1, 2009, 2:54 PM PDT. It took effect at Oct 1, 2009, 3:00 PM PDT. It was in force for 3 days. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 1, 2009, 2:54 PM PDT (21:54 UTC)
In effect from
Oct 1, 2009, 3:00 PM PDT
Expired
Oct 4, 2009, 3:00 PM PDT
In force
3 days
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

637 
WHUS76 KEKA 012154
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
254 PM PDT THU OCT 1 2009

PZZ475-021015-
/O.UPG.KEKA.SI.Y.0062.000000T0000Z-091002T1200Z/
/O.NEW.KEKA.GL.W.0076.091001T2200Z-091005T0000Z/
/O.EXT.KEKA.SE.W.0028.000000T0000Z-091005T0000Z/
/O.UPG.KEKA.GL.A.0022.091002T1200Z-091004T0300Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
254 PM PDT THU OCT 1 2009

...GALE WARNING IN EFFECT UNTIL 5 PM PDT SUNDAY...
...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 5 PM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 5 PM PDT SUNDAY. THE HAZARDOUS
SEAS WARNING IS NOW IN EFFECT UNTIL 5 PM PDT SUNDAY. THE SMALL
CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT. THE GALE WATCH
IS NO LONGER IN EFFECT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ470-021015-
/O.EXT.KEKA.SC.Y.0048.000000T0000Z-091005T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
254 PM PDT THU OCT 1 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-021015-
/O.EXT.KEKA.SC.Y.0049.000000T0000Z-091005T0000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
254 PM PDT THU OCT 1 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
7 follow-up statements
610 
WHUS76 KEKA 020342
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
842 PM PDT THU OCT 1 2009

PZZ475-021230-
/O.EXT.KEKA.GL.W.0076.000000T0000Z-091004T0500Z/
/O.EXT.KEKA.SE.W.0028.000000T0000Z-091004T0500Z/
/O.EXB.KEKA.SC.Y.0048.091004T0500Z-091005T0400Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
842 PM PDT THU OCT 1 2009

...GALE WARNING NOW IN EFFECT UNTIL 10 PM PDT SATURDAY...
...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 10 PM PDT
SATURDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM SATURDAY TO 9 PM PDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 PM SATURDAY TO 9 PM PDT
SUNDAY. THE GALE WARNING IS NOW IN EFFECT UNTIL 10 PM PDT
SATURDAY. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 10 PM
PDT SATURDAY. 

BRISK NORTH WINDS WILL CONTINUE TO AFFECT THE WATERS TONIGHT
THROUGH SATURDAY EVENING...AS HIGH PRESSURE OVER THE EASTERN
PACIFIC INTERACTS WITH A TROUGH OF LOW PRESSURE OVER THE
CALIFORNIA INTERIOR. THE STRONGEST WINDS ARE EXPECTED OVER THE
OUTER WATERS SOUTH OF THE CAPE. THE WINDS WILL CREATE LARGE SHORT
PERIOD SEAS. BOTH WINDS AND SEAS WILL DIMINISH SUNDAY AS THE E PAC
HIGH MOVES FURTHER WEST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-021230-
/O.EXT.KEKA.SC.Y.0048.000000T0000Z-091005T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
842 PM PDT THU OCT 1 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-021230-
/O.EXT.KEKA.SC.Y.0049.000000T0000Z-091005T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
842 PM PDT THU OCT 1 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
061 
WHUS76 KEKA 021004
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
304 AM PDT FRI OCT 2 2009

PZZ475-021815-
/O.EXT.KEKA.GL.W.0076.000000T0000Z-091004T0400Z/
/O.EXT.KEKA.SE.W.0028.000000T0000Z-091004T0400Z/
/O.CAN.KEKA.SC.Y.0048.091004T0500Z-091005T0400Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
304 AM PDT FRI OCT 2 2009

...GALE WARNING NOW IN EFFECT UNTIL 9 PM PDT SATURDAY...
...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 9 PM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. THE GALE WARNING IS NOW IN EFFECT UNTIL 9 PM PDT
SATURDAY. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 9 PM
PDT SATURDAY. 

BRISK NORTH WINDS WILL CONTINUE TO AFFECT THE WATERS TODAY THROUGH
SATURDAY EVENING AS HIGH PRESSURE OVER THE EASTERN PACIFIC
INTERACTS WITH A TROUGH OF LOW PRESSURE OVER THE CALIFORNIA
INTERIOR. THE STRONGEST WINDS ARE EXPECTED OVER THE OUTER WATERS
SOUTH OF THE CAPE. THE WINDS WILL CREATE LARGE SHORT PERIOD SEAS.
BOTH WINDS AND SEAS WILL DIMINISH SUNDAY AS HIGH PRESSURE SHIFTS EAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ450-021815-
/O.NEW.KEKA.SI.Y.0063.091002T2200Z-091004T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
304 AM PDT FRI OCT 2 2009

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON
TO 9 PM PDT SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ470-021815-
/O.CON.KEKA.SC.Y.0048.000000T0000Z-091005T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
304 AM PDT FRI OCT 2 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-021815-
/O.CON.KEKA.SC.Y.0049.000000T0000Z-091005T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
304 AM PDT FRI OCT 2 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
198 
WHUS76 KEKA 021549
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
849 AM PDT FRI OCT 2 2009

PZZ475-022230-
/O.CON.KEKA.GL.W.0076.000000T0000Z-091004T0400Z/
/O.CON.KEKA.SE.W.0028.000000T0000Z-091004T0400Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
849 AM PDT FRI OCT 2 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PDT
SATURDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY.

BRISK NORTH WINDS WILL CONTINUE TO AFFECT THE WATERS TODAY
THROUGH SATURDAY EVENING AS HIGH PRESSURE OVER THE EASTERN
PACIFIC INTERACTS WITH A TROUGH OF LOW PRESSURE OVER THE
CALIFORNIA INTERIOR. THE STRONGEST WINDS ARE EXPECTED OVER THE
OUTER WATERS SOUTH OF THE CAPE. THE WINDS WILL CREATE LARGE SHORT
PERIOD SEAS. BOTH WINDS AND SEAS WILL DIMINISH SUNDAY AS HIGH
PRESSURE SHIFTS EAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ450-022230-
/O.CON.KEKA.SI.Y.0063.091002T2200Z-091004T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
849 AM PDT FRI OCT 2 2009

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 3 PM
THIS AFTERNOON TO 9 PM PDT SATURDAY...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PDT SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ470-022230-
/O.CON.KEKA.SC.Y.0048.000000T0000Z-091005T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
849 AM PDT FRI OCT 2 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-022230-
/O.CON.KEKA.SC.Y.0049.000000T0000Z-091005T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
849 AM PDT FRI OCT 2 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
082 
WHUS76 KEKA 022211
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
311 PM PDT FRI OCT 2 2009

PZZ455-031015-
/O.EXT.KEKA.SC.Y.0049.000000T0000Z-091003T1800Z/
/O.EXB.KEKA.GL.W.0076.091003T1800Z-091004T0400Z/
/O.NEW.KEKA.SC.Y.0050.091004T0400Z-091005T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
311 PM PDT FRI OCT 2 2009

...GALE WARNING IN EFFECT FROM 11 AM TO 9 PM PDT SATURDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT THROUGH
SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM PDT SATURDAY. A
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN ISSUED
THROUGH SATURDAY EVENING. 

THE PRESSURE GRADIENT WILL BE THE STRONGEST ON SATURDAY WITH WINDS
INCREASING BRIEFLY TO GALE FORCE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.


&&

$$

PZZ475-031015-
/O.CON.KEKA.GL.W.0076.000000T0000Z-091004T0400Z/
/O.CON.KEKA.SE.W.0028.000000T0000Z-091004T0400Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
311 PM PDT FRI OCT 2 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PDT
SATURDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY.

BRISK NORTH WINDS WILL CONTINUE TO AFFECT THE WATERS THROUGH
SATURDAY EVENING AS HIGH PRESSURE OVER THE EASTERN PACIFIC
INTERACTS WITH A TROUGH OF LOW PRESSURE OVER THE CALIFORNIA
INTERIOR. THE WINDS WILL CREATE LARGE SHORT PERIOD SEAS. BOTH
WINDS AND SEAS WILL DIMINISH SUNDAY AS HIGH PRESSURE SHIFTS WEST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ450-031015-
/O.CON.KEKA.SI.Y.0063.000000T0000Z-091004T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
311 PM PDT FRI OCT 2 2009

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 9 PM
PDT SATURDAY...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 9 PM PDT
SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ470-031015-
/O.CON.KEKA.SC.Y.0048.000000T0000Z-091005T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
311 PM PDT FRI OCT 2 2009

...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS REMAINS IN
EFFECT UNTIL 9 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS REMAINS IN
EFFECT UNTIL 9 PM PDT SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
359 
WHUS76 KEKA 030942
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
242 AM PDT SAT OCT 3 2009

PZZ455-032230-
/O.CAN.KEKA.SC.Y.0049.000000T0000Z-091003T1800Z/
/O.NEW.KEKA.SW.Y.0051.091003T0942Z-091005T0400Z/
/O.EXT.KEKA.GL.W.0076.091003T1800Z-091004T2200Z/
/O.UPG.KEKA.SC.Y.0050.091004T0400Z-091005T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
242 AM PDT SAT OCT 3 2009

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 9 PM
PDT SUNDAY...
...GALE WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 3 PM PDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 9 PM PDT
SUNDAY. THE GALE WARNING IS NOW IN EFFECT FROM 11 AM THIS MORNING
TO 3 PM PDT SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ450-032230-
/O.CAN.KEKA.SI.Y.0063.000000T0000Z-091004T0400Z/
/O.EXB.KEKA.SC.Y.0048.000000T0000Z-091004T2200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
242 AM PDT SAT OCT 3 2009

...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS IN EFFECT UNTIL
3 PM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS AND HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 3
PM PDT SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-032230-
/O.EXT.KEKA.GL.W.0076.000000T0000Z-091004T2200Z/
/O.EXT.KEKA.SE.W.0028.000000T0000Z-091004T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
242 AM PDT SAT OCT 3 2009

...GALE WARNING NOW IN EFFECT UNTIL 3 PM PDT SUNDAY...
...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 3 PM PDT SUNDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 3 PM PDT SUNDAY. THE
HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 3 PM PDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ470-032230-
/O.EXT.KEKA.SC.Y.0048.000000T0000Z-091005T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
242 AM PDT SAT OCT 3 2009

...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS NOW IN EFFECT
UNTIL 4 AM PDT MONDAY...

THE SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS IS NOW IN
EFFECT UNTIL 4 AM PDT MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
366 
WHUS76 KEKA 032038
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
138 PM PDT SAT OCT 3 2009

PZZ475-041200-
/O.EXT.KEKA.SE.W.0028.000000T0000Z-091005T0400Z/
/O.CON.KEKA.GL.W.0076.000000T0000Z-091004T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
138 PM PDT SAT OCT 3 2009

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 9 PM PDT SUNDAY...
...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY...

THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 9 PM PDT
SUNDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ455-041200-
/O.EXT.KEKA.GL.W.0076.000000T0000Z-091004T0900Z/
/O.EXT.KEKA.SW.Y.0051.000000T0000Z-091005T0200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
138 PM PDT SAT OCT 3 2009

...GALE WARNING NOW IN EFFECT UNTIL 2 AM PDT SUNDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
7 PM PDT SUNDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 2 AM PDT SUNDAY. THE
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL
7 PM PDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ450-041200-
/O.EXT.KEKA.SC.Y.0048.000000T0000Z-091005T0100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
138 PM PDT SAT OCT 3 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM PDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-041200-
/O.CON.KEKA.SC.Y.0048.000000T0000Z-091005T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
138 PM PDT SAT OCT 3 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
855 
WHUS76 KEKA 040936
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
236 AM PDT SUN OCT 4 2009

PZZ455-042200-
/O.CAN.KEKA.SW.Y.0051.000000T0000Z-091005T0200Z/
/O.EXB.KEKA.SC.Y.0048.000000T0000Z-091005T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
236 AM PDT SUN OCT 4 2009

...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS IN EFFECT UNTIL
9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS AND HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 9
PM PDT THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-042200-
/O.CON.KEKA.GL.W.0076.000000T0000Z-091004T2200Z/
/O.CON.KEKA.SE.W.0028.000000T0000Z-091005T0400Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
236 AM PDT SUN OCT 4 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ450-042200-
/O.CON.KEKA.SC.Y.0048.000000T0000Z-091005T0100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
236 AM PDT SUN OCT 4 2009

...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS REMAINS IN
EFFECT UNTIL 6 PM PDT THIS EVENING...

A SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 6 PM PDT THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-042200-
/O.CON.KEKA.SC.Y.0048.000000T0000Z-091005T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
236 AM PDT SUN OCT 4 2009

...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS REMAINS IN
EFFECT UNTIL 4 AM PDT MONDAY...

A SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 4 AM PDT MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Oct 1, 4:08 AM PDT, 10 hours 46 minutes earlier.

Area forecast discussion, Oct 1, 4:08 AM PDT, 10 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
408 AM PDT THU OCT 1 2009

.SYNOPSIS...EXPECT SEASONABLE TEMPERATURES ACROSS NORTHWEST
CALIFORNIA THROUGH FRIDAY. AN UPPER LEVEL DISTURBANCE WILL BRING
COOLER TEMPERATURES AND THE THREAT OF SHOWERS...MAINLY TO DEL
NORTE COUNTY AND PARTS OF TRINITY COUNTY...OVER THE WEEKEND.

&&

.DISCUSSION...NO MAJOR CHANGES MADE TO THE FORECAST. WEAK HIGH
PRESSURE WILL BRING SEASONABLE TEMPERATURES TO NORTHWEST
CALIFORNIA TODAY THROUGH FRIDAY. AN UPPER LEVEL DISTURBANCE MOVING
OVER THE REGION WILL BRING THE THREAT OF SHOWERS MAINLY TO DEL
NORTE COUNTY AND PARTS OF TRINITY COUNTY OVER THE WEEKEND. MODELS
ARE COMING INTO GOOD AGREEMENT THAT THIS DISTURBANCE WILL NOT DROP
MUCH MOISTURE OVER OUR AREA. THIS IS BECAUSE THE AIR MOVING IN
WILL BE COLD, WHICH DOESNT HOLD MUCH MOISTURE, AND THE REGION
CONTINUES TO BE REAL DRY. HOWEVER, THE COLD AIR WILL CAUSE
TEMPERATURES OVER PARTS OF THE INTERIOR TO DROP INTO THE 20S AND
30S SATURDAY NIGHT. NO CHANGES WERE MADE TO THE LONG TERM. STROZ

&&

.AVIATION...VFR CONDITIONS TO PREVAIL TODAY AS A WEAK RIDGE
REMAINS IN PLACE. SURFACE WINDS WILL ONCE AGAIN INCREASE THIS
AFTERNOON AND BECOME A BIT GUSTY AS THE PRESSURE GRADIENT TIGHTENS
WITH A WEAK TROUGH DEVELOPING OVER INTERIOR CALIFORNIA. WINDS WILL
THEN SUBSIDE OVERNIGHT. BETTWY

&&

.MARINE...HIGH PRESSURE OVER THE EASTERN PACIFIC AND A TROUGH OF
LOW PRESSURE OVER INTERIOR CALIFORNIA WILL RESULT IN A TIGHTENING
PRESSURE GRADIENT OVER THE WATERS TODAY THROUGH SATURDAY. WINDS
AND SEAS WILL RAMP UP MOST SIGNIFICANTLY OVER THE SOUTHERN OUTER
WATERS...WHERE A GALE WATCH HAS BEEN ISSUED FOR FRIDAY AND
SATURDAY. IT IS BECOMING INCREASINGLY PLAUSIBLE THAT WIDESPREAD
GALE FORCE GUSTS MAY OCCUR OVER AT LEAST THE SOUTHERN HALF OF ZONE
475...ESPECIALLY FRIDAY NIGHT. WINDS SHOULD REMAIN BELOW GALE
FORCE FARTHER NORTH AND EAST. CONDITIONS WILL BEGIN TO SLOWLY
IMPROVE OVER ALL WATERS ON SUNDAY. BETTWY

&&

.EKA WATCHES/WARNINGS/ADVISORIES...

CA...NONE.

NORTHWEST CALIFORNIA COASTAL WATERS...

HAZARDOUS SEAS WARNING UNTIL 6 PM PDT SUNDAY FOR PZZ475.
GALE WATCH FROM LATE TONIGHT THROUGH SATURDAY EVENING FOR PZZ475.
SMALL CRAFT ADVISORY FOR WINDS UNTIL 5 AM PDT FRIDAY FOR PZZ475.
SMALL CRAFT ADVISORY UNTIL 6 PM PDT SUNDAY FOR PZZ455-470.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 30, 8:40 PM PDTSmall Craft AdvisoryEKA54 hr
Oct 1, 3:29 AM PDTGale WatchEKA11 hr
Oct 1, 3:29 AM PDTHazardous Seas WarningEKA4 days
Oct 1, 3:29 AM PDTSmall Craft Advisory for WindsEKA11 hr

Nearby

Gale Warnings in California, 2009Every gale warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.